# SDR AALA201905179019

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 16,486 hours, 6,435 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS SLIDE PRESSURE LOW LIGHT 2 RIGHT. MAINTENANCE SERVICED NR 2 DOOR SLIDE TO PROPER LEVEL IAW AMM 52-40-01.
